Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A fixed point theorem


Author: Eldon Dyer
Journal: Proc. Amer. Math. Soc. 7 (1956), 662-672
MSC: Primary 55.0X
DOI: https://doi.org/10.1090/S0002-9939-1956-0078693-4
MathSciNet review: 0078693
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. H. Bing, Snake-like continua, Duke Math. J. vol. 18 (1951) pp. 653-663. MR 0043450 (13:265a)
  • [2] K. Borsuk, Sur un continu acyclique qui se laisse transformer topologiquement en lui même sans points invariants, Fund. Math. vol. 24 (1935) pp. 51-58.
  • [3] S. Eilenberg and N. Steenrod, Foundations of algebraic topology, Princeton University Press, 1952. MR 0050886 (14:398b)
  • [4] O. H. Hamilton, A fixed point theorem for pseudo-arcs and certain other metric continua, Proc. Amer. Math. Soc. vol. 2 (1951) pp. 173-174. MR 0039993 (12:627f)
  • [5] W. Hurewicz and H. Wallman, Dimension theory, Princeton University Press, 1948. MR 0006493 (3:312b)
  • [6] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, vol. 27, New York, 1942. MR 0007093 (4:84f)
  • [7] T. R. Brahana, Products of quasi-complexes, Bull. Amer. Math. Soc. Abstract 62-1-110. MR 0080920 (18:328b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55.0X

Retrieve articles in all journals with MSC: 55.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1956-0078693-4
Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society